Metformin, Careprost, Sildenafil, Tadalafil

My Cart:

0 item(s) - $0.00
You have no items in your shopping cart.

0

All product prices are in US dollars.

Ibuprofen/ Paracetamol Tablet

Ibuprofen/Paracetamol is prescribed to alleviate the signs and symptoms of osteoarthritis or rheumatoid arthritis, as well as to manage pain associated with a variety of conditions. It may also be prescribed to reduce fever and to allay minor aches and pain caused by the common cold or flu.

US Brand Name
Generic Name Ibuprofen/ Paracetamol
Other Brand NameIbugesic Plus
Manufacturer Recon Healthcare, Icpa
Packing 10
Form Tablet
Strength 400 mg/ 333 mg
Available online
More Views

Related Product

< >

1

Customers also bought

< >

1 1 1 1 1 1

Details

Paracetamol

Uses

Paracetamol is used in the treatment of reducing fever, and relieving pain such as headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it Works

Paracetamol inhibits and blocks the production of pain and inflammation-causing chemicals called prostaglandins. Prostaglandins are found throughout the body, but paracetamol mainly works on those in the brain that are responsible for pain and fever.

Common Side effects


Patients who take Paracetamol may suffer from such side effects;

Allergic reaction,
Liver damage,
Diarrhoea

Ibuprofen

Uses

Ibuprofen is used in the treatment of painful conditions such as arthritis, sprains and strains, menstrual pain, migraine headaches, dental pain, and pain after surgical operations.

How it Works

Ibuprofen is also called a non-steroidal anti-inflammatory drug (NSAID), or sometimes just 'anti-inflammatories'.Ibuprofen works by blocking the effect of natural chemicals called cyclo-oxygenase (COX) enzymes. These enzymes work to help to make other chemicals in the body, called prostaglandins. Some prostaglandins are produced at sites of injury or damage, and cause pain and inflammation. Ibuprofen works by blocking the effect of COX enzymes, fewer prostaglandins are produced, which then causes pain and inflammation to be reduced and eliminated.

Common Side effects

Some of the potential side effects of Ibuprofen can include the symptoms below;

Abdominal pain,
Acid or sour stomach,
Belching,
Bloating,
Cloudy urine,
Decrease in amount of urine,
Decrease in urine output,
Diarrhea,
Difficulty having a bowel movement,
Excess air or gas in stomach or intestines,
Full feeling,
Heartburn,
Indigestion

Ibuprofen/ Paracetamol Tablet

Introduction

Ibuprofen and Paracetamol tablets contain two active ingredients. Ibuprofen belongs to a class of drugs called non-steroidal anti-inflammatory drugs (NSAIDs). Paracetamol is an analgesic drug. NSAIDs help reduce pain and swelling as well as lower the body temperature. Paracetamol also works to lower the body temperature but through a different mechanism.

Use

The combination of Ibuprofen and Paracetamol is available as a medication of various brand names. It is used in to provide relief of mild or moderate pain due to migraine, headaches, backache, menstrual pain, dental pain, or rheumatic and muscular pain. It is used to give relief from the symptoms of rheumatoid arthritis and osteoarthritis as well. It also reduces the body temperature in case of fever and alleviates the associated cold and flu symptoms.

NSAIDS act as a cyclo-oxygenase inhibitor in the body. Cyclo-oxygenase is involved in the production of prostaglandins, which are further responsible for producing an inflammatory response to any condition like pain, swelling, redness, or elevated body temperature. By blocking the action of the cyclo-oxygenase, NSAIDS inhibit the inflammatory response and reduce the body temperature.

Paracetamol works by regulating the region in the hypothalamus, believed to be associated with temperature regulation.

Dosage and administration

The usual prescribed daily dose is one tablet that is to be taken three times a day at six hour intervals. Take the tablet after having food and with a glass of water. Take 1 tablet with water and after a meal, up to three times a day.

Use the tablets for a minimum period of time and in the least effective dose required to relieve the symptoms. The maximum daily dose is 3000 mg of Paracetamol and 1200 mg of Ibuprofen. This maximum dose should not be exceeded in a period of 24 hours. In case the patient forgets to take a normal drug dose, it is advised not to take two doses at once. Just continue as per normal with the next scheduled dose.

Warning

  • The patient is advised to consult with the doctor about his or her previous medical history, like any history of liver disease, kidney disease, heart disease, blood clotting disorder, or gastric ulcers.
  • Also, consult with the doctor about any allergy to Ibuprofen and Paracetamol or to any other substances.
  • This drug should be avoided in patients already taking Paracetamol or NSAIDs.
  • This medicine is contraindicated for individuals below 18 years of age and in the elderly.
  • Pregnant women and breast feeding mothers are to use this medication only if it has been prescribed by the doctor.
  • In case of any serious drug reactions like blood stained stools or blood in the vomit, discontinue the use of this drug and seek immediate health care.
  • Side effects

  • Nausea
  • Vomiting
  • Indigestion
  • Abdominal pain
  • Diarrhea